# SDR 2009FA0000922

- Difficulty date: August 14, 2009
- Submitted: October 27, 2009
- Operation: General aviation
- Aircraft: N385DS
- Make and model: Diamon DA 40
- Aircraft serial: 401038
- Engine: Cont IO360*
- System (JASC): 2150 · Cabin Cooling System
- Part: Screen
- Condition: Cracked
- Location: Cond Hsg Intake
- Component: Housing
- Component part number: 2216051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR STATION IS HOLDER OF STC SA03674AT FOR THE INSTALATION OF R-134 COOLANT AIR CONDITIONER SYS IN THIS ACFT.  IAW THIS STC INSTALLATION, A CONDENSER HOUSING IS MOUNTED ON THE BOTTOM OF THE ACFT FUSELAGE.  IT HAS BEEN DISCOVERED THAT THE SCREEN WHICH COVERS THE FRONT OF THE CONDENSER HSG HAS CRACKED WHERE IT ATTACHES TO THE CONDENSER HSG.  PROBABLE CAUSE OF THIS CONDITION IS VIBRATION.  A MORE STURDY SCREEN ATTAHMENT SYS IS BEING INVESTIGATED TO CORRECT THE PROBLEM.  THE CRACKING OF THIS SCREEN DOES NOT AFFECT THE AIRWORTHINESS OF THE ACFT NOR DOES IT AFFECT THE OPERATION OF THE AIR CONDITIONING SYS OR THE ACFT IN GENERAL.  (K)
